# SDR VNAA2019042411102

- Difficulty date: April 24, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 18,467 hours, 14,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN ADJACENT TO SEAT 16F DOES NOT ILLUMINATE SWAPPED #3 AND #4 ESPU BATTERIES OPS CHECK GOOD.
